# SDR DL72E951581

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fs 1273/1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE LETTER CHECK, THE RT TORQUE BOX UPPER TRANSVERSE BEAM AND SUPPORT ANGLE AT FS 1273 AND THE UPPER TRANSVERSE CHANNEL AT FS 1263 WERE FOUND CRACKED.  REPAIRED PER DL ERA 301422-14.
